# SDR SWAA2025103130280

- Difficulty date: October 31, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 57,358 hours, 34,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT LATCH; EMERGENCY EXIT LIGHT BURNED OUT. REPLACED EMERGENCY EXIT LIGHT, LT EMERGENCY EXIT LATCH IAW AMM 33-51-04-960-801 STEP 2.F.(1)(2)(3)(A)(B)(D).
